MAUDE Adverse Event Report: HAMILTON MEDICAL AG BREATHING CIRCUIT SET

HAMILTON MEDICAL AG BREATHING CIRCUIT SET
Model Number 260128
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to hamilton medical ag, that: the customer had a breathing circuit set (pn 260128 / ln 201529) issue where a patient was ventilated appropriately for the majority of their trip, and then a "expiratory occlusion" alarm occurred.The patient had to be bagged for a few minutes before getting to the hospital.No patient harm or change in vitals.Patient involvement with medical intervention (bagging), but without patient, user or third party harm was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4) investigation is ongoing.Hmag reference number: (b)(4) fda reference: (b)(4).

Brand Name
BREATHING CIRCUIT SET
Common Device Name
BREATHING CIRCUIT SET
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
jan schaufelberger
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25545613
Report Number3001421318-2026-00384
Device Sequence Number10762627
Product Code BZO
UDI-Device Identifier07630002802963
UDI-Public07630002802963
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number260128
Device Catalogue Number260128
Device Lot Number201529
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown